It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Anah,no I really don't have any bad side effects with the IV Iron other than feeling tired believe it or not. I get an IV iron called Venofer that is much more well tolerated by people. It is supposed to be very safe. It only takes about a half hour for it to go in. I was afraid to get it initially because I have alot of bad allergies to medications. One time I had to have a CT scan with iodine dye and my throat started to close up. I was so glad to get the iron without huge problems. Some of my anemia is due to heavy periods at times as well. I want to avoid the hysterectomy too. My GYN did talk to me about a procedure called endometrial ablation where they essentially use a laser to get rid of build-up in the uterine wall. It's supposed to help your periods become lighter although I have a friend who had it done and she was back to heavy periods again in a few months.I think the response to it is different in different people. I also have problems absorbing the oral iron so that's why they're giving it to me IV. I have esopahgitis and the hematologist told me you can have small amounts of blood loss over time from it and not even be aware of it! The Protonix that I take for the esophagitis can block oral iron from being absorbed. Anyway,if you ever need to get the IV iron it's really not too bad. I won't start to feel better until about 7 bags into it the nurses told me last week. it's frustrating because it's so slow and I'm really tired of feeling so tired all the time!:mad: Anyway,best of luck and I hope you get some answers soon! :)





All times are GMT -7. The time now is 01:19 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!